# SDR USAA2012081300011

- Difficulty date: July 16, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT HATCH DOOR 844 SEGMENT FRAME BETWEEN FR40 TO FR41.  REPLACED EMERGENCY EXIT HATCH DOOR 844 SEGMENT FRAME IAW EO 5210Y288 & A319 SRM 51-42-11.
